# SDR SWAA2021081026707

- Difficulty date: October 27, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 71,973 hours, 42,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FIXED PANEL SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED RIGHT WING T/E UPPER FIXED PANEL SUPPORT BRACKET PER SRM 51-40-02
